×

zbMATH — the first resource for mathematics

Mean-field leader-follower games with terminal state constraint. (English) Zbl 1447.91159
MSC:
91G10 Portfolio theory
91A16 Mean field games (aspects of game theory)
91A65 Hierarchical games (including Stackelberg games)
Software:
bvpsuite
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] B. Acciaio, J. Backhoff, and R. Carmona, Extended Mean Field Control Problems: Stochastic Maximum Principle and Transport Perspective, preprint, https://arxiv.org/abs/1802.05754, 2018. · Zbl 1426.93364
[2] S. Ahuja, Wellposedness of mean field games with common noise under a weak monotonicity condition, SIAM J. Control Optim., 54 (2016), pp. 30-48, https://doi.org/10.1137/140974730. · Zbl 1327.93403
[3] S. Ahuja, W. Ren, and T. Yang, Forward-backward Stochastic Differential Equations with Monotone Functionals and Mean Field Games with Common Noise, preprint, https://arxiv.org/abs/1611.04680, 2016. · Zbl 07107465
[4] D. Andersson and B. Djehiche, A maximum principle for SDEs of mean-field type, Appl. Math. Optim., 63 (2011), pp. 341-356. · Zbl 1215.49034
[5] S. Ankirchner, M. Jeanblanc, and T. Kruse, BSDEs with singular terminal condition and a control problem with constraints, SIAM J. Control Optim., 52 (2014), pp. 893-913, https://doi.org/10.1137/130923518. · Zbl 1306.60065
[6] M. Basei and H. Pham, Linear-quadratic McKean-Vlasov Stochastic Control Problems with Random Coefficients on Finite and Infinite Horizon, and Applications, preprint, https://arxiv.org/abs/1711.09390, 2017.
[7] M. Bayraktar and A. Munk, Mini-flash crashes, model risk, and optimal execution, Market Microstructure and Liquidity, 4 (2018), 1850010.
[8] V. Benes, I. Karatzas, D. Ocone, and H. Wang, Control with partial observations and an explicit solution of Mortensen’s equation, Appl. Math. Optim., 49 (2004), pp. 217-239. · Zbl 1060.93106
[9] A. Bensoussan, M. Chau, Y. Lai, and P. Yam, Linear-quadratic mean field Stackelberg games with state and control delays, SIAM J. Control Optim., 55 (2017), pp. 2748-2781, https://doi.org/10.1137/15M1052937. · Zbl 1372.91021
[10] A. Bensoussan, M. Chau, and P. Yam, Mean field Stackelberg games: Aggregation of delayed instructions, SIAM J. Control Optim., 53 (2015), pp. 2237-2266, https://doi.org/10.1137/140993399. · Zbl 1320.91028
[11] A. Bensoussan, P. Yam, and Z. Zhang, Well-posedness of mean-field type forward-backward stochastic differential equations, Stochastic Process. Appl., 125 (2015), pp. 3327-3354. · Zbl 1327.60114
[12] P. Cardaliaguet, M. Cirant, and A. Porretta, Remarks on Nash Equilibria in Mean Field Game Models with a Major Player, preprint, https://arxiv.org/abs/1811.02811, 2018.
[13] R. Carmona and F. Delarue, Probabilistic analysis of mean-field games, SIAM J. Control Optim., 51 (2013), pp. 2705-2734, https://doi.org/10.1137/120883499. · Zbl 1275.93065
[14] R. Carmona and F. Delarue, Forward-backward stochastic differential equations and controlled McKean-Vlasov dynamics, Ann. Probab., 43 (2015), pp. 2647-2700, https://doi.org/10.1214/14-AOP946. · Zbl 1322.93103
[15] R. Carmona and P. Wang, An alternative approach to mean field game with major and minor players, and applications to herders impacts, Appl. Math. Optim., 76 (2017), pp. 5-27. · Zbl 1378.49036
[16] R. Carmona and X. Zhu, A probabilistic approach to mean field games with major and minor players, Ann. Appl. Probab., 26 (2016), pp. 1535-1580. · Zbl 1342.93121
[17] P. Casgrain and S. Jaimungal, Mean-field with Differing Beliefs for Algorithmic Trading, preprint, https://arxiv.org/abs/1810.06101, 2018.
[18] P. Casgrain and S. Jaimungal, Mean Field Games with Partial Information for Algorithmic Trading, preprint, https://arxiv.org/abs/1803.04094, 2018.
[19] J. Cvitanić, D. Possamaï, and N. Touzi, Moral hazard in dynamic risk management, Manag. Sci., 63 (2017), pp. 3328-3346.
[20] J. Cvitanić, D. Possamaï, and N. Touzi, Dynamic programming approach to principal-agent problems, Finance Stoch., 22 (2018), pp. 1-37. · Zbl 1391.91116
[21] J. Cvitanić, X. Wan, and J. Zhang, Optimal compensation with hidden action and lump-sum payment in a continuous-time model, Appl. Math. Optim., 59 (2009), pp. 99-146. · Zbl 1166.49024
[22] J. Cvitanić and J. Zhang, Contract Theory in Continuous Time Models, Springer-Verlag, Berlin, 2012. · Zbl 1319.91007
[23] R. Elie, T. Mastrolia, and D. Possamaï, A tale of a principal and many many agents, Math. Oper. Res., 44 (2019), pp. 440-467. · Zbl 1443.91198
[24] D. Firoozi and P. Caines, The execution problem in finance with major and minor traders: A mean field game formulation, Advances in Dynamic and Mean Field Games, Ann. Internat. Soc. Dynam. Games 15, Birkhäuser/Springer, Cham, 2017, pp. 107-130. · Zbl 1417.91112
[25] G. Fu, P. Graewe, U. Horst, and A. Popier, A Mean Field Game of Optimal Portfolio Liquidation, preprint, https://arxiv.org/abs/1804.04911, 2018.
[26] P. Graewe and U. Horst, Optimal trade execution with instantaneous price impact and stochastic resilience, SIAM J. Control Optim., 55 (2017), pp. 3707-3725, https://doi.org/10.1137/16M1105463. · Zbl 1386.93307
[27] P. Graewe, U. Horst, and E. Séré, Smooth solutions to portfolio liquidation problems under price-sensitive market impact, Stochastic Process. Appl., 128 (2018), pp. 979-1006. · Zbl 1380.93287
[28] U. Horst, Stationary equilibria in discounted stochastic games with weakly interacting players, Games Econom. Behav., 51 (2005), pp. 83-108. · Zbl 1115.91009
[29] Y. Hu, J. Huang, and T. Nie, Linear-quadratic-Gaussian mixed mean-field games with heterogeneous input constraints, SIAM J. Control Optim., 56 (2018), pp. 2835-2877, https://doi.org/10.1137/17M1151420. · Zbl 1416.91040
[30] M. Huang, Large-population LQG games involving a major player: the Nash certainty equivalence principle, SIAM J. Control Optim., 48 (2010), pp. 3318-3353, https://doi.org/10.1137/080735370. · Zbl 1200.91020
[31] M. Huang, R. Malhamé, and P. Caines, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle, Commun. Inf. Syst., 6 (2006), pp. 221-252. · Zbl 1136.91349
[32] X. Huang, S. Jaimungal, and M. Nourian, Mean-field game strategies for optimal execution, Appl. Math. Finance, 26 (2019), pp. 153-185. · Zbl 1410.91498
[33] S. Ji and X. Zhou, A maximum principle for stochastic optimal control with terminal state constraints, and its applications, Commun. Inf. Syst., 6 (2006), pp. 321-338. · Zbl 1132.93050
[34] G. Kitzhofer, O. Koch, G. Pulverer, C. Simon, and E. Weinmüller, The new matlab code bvpsuite for the solution of singular implicit BVPs, J. Numer. Anal. Ind. Appl. Math., 10 (2010), pp. 113-134. · Zbl 1432.65100
[35] J. Komlós, A generalization of a problem of Steinhaus, Acta Math. Hungar., 18 (1967), pp. 217-229. · Zbl 0228.60012
[36] T. Kruse and A. Popier, Minimal supersolutions for BSDEs with singular terminal condition and application to optimal position targeting, Stochastic Process. Appl., 126 (2016), pp. 2554-2592, https://doi.org/10.1016/j.spa.2016.02.010. · Zbl 1344.60057
[37] J.-M. Lasry and P.-L. Lions, Mean field games, Jpn. J. Math., 2 (2007), pp. 229-260, https://doi.org/10.1007/s11537-007-0657-8. · Zbl 1156.91321
[38] J. Ma, Z. Wu, D. Zhang, and J. Zhang, On well-posedness of forward-backward SDEs-a unified approach, Ann. Appl. Probab., 25 (2015), pp. 2168-2214, https://doi.org/10.1214/14-AAP1046. · Zbl 1319.60132
[39] M. Nourian and P. Caines, \( \epsilon \)-Nash mean field game theory for nonlinear stochastic dynamical systems with major and minor agents, SIAM J. Control Optim., 51 (2013), pp. 3302-3331, https://doi.org/10.1137/120889496. · Zbl 1275.93067
[40] B. Øksendal and A. Sulem, Maximum principle for optimal control of forward-backward stochastic differential equations with jumps, SIAM J. Control Optim., 48 (2009), pp. 2945-2976, https://doi.org/10.1137/080739781. · Zbl 1207.93115
[41] A. Popier and C. Zhou, Second order BSDE under monotonicity condition and liquidation problem under uncertainty, Ann. Appl. Probab., 29 (2019), pp. 1685-1739. · Zbl 1451.60060
[42] J. Yong, Forward-backward stochastic differential equations with mixed initial-terminal conditions, Trans. Amer. Math. Soc., 362 (2010), pp. 1047-1096. · Zbl 1185.60067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.